# SDR J7SA2022012600308

- Difficulty date: January 18, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 9,014 hours, 5,980 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B, A

## Discrepancy

AIR TURN BACK DUE TO BLEED 1 OFF AND BLEED 1 FAIL CAS. RAN QRH, TURNED BLEED 1 SWITCH OFF FOR 60 SECONDS. DURING 60 SECOND PERIOD, BLEED 2 OFF AND BLEED 2 FAIL CAS ILLUMINATED. PERFORMED EMERGENCY DESCENT; DECLARED EMERGENCY; MANUAL PAX MASK DEPLOYMENT. CABIN ALTITUDE SEEN AT 19,000'. AT 20,000’ RE-PERFORMED QRH AND ALL BLEED FAULTS CLEARED. AIRCRAFT LANDED SAFELY AT KNEW. REPLACED RH PRECOOLER DUE TO BROKEN INTERNAL FIN. COMPLETED SL505-36-0003 REV 2. OPS AND LEAK CHECK GOOD IAW PH 300 AMM 36-11-05/400 AND SL505-36-0003 REV 2.
